Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS Kansas City, MO

June 3, 2008Jackson County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2008, 8:40 PM CDT for Jackson County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 8:40 PM CDT (01:40 UTC)
Expired
Jun 4, 2008, 2:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Jackson County, MO

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:02 PM CDTHEAVY RAIN 1.87Lees Summit, MOSINCE 7 PM, RAIN WAS MEASURED AT 1.87 INCHES AT COLBERN AND BLACKWELL ROADS.
Jun 4, 1:25 AM CDTFLASH FLOODGreenwood, MOWATER 6 INCHES TO ONE FOOT IN DEPTH RUNNING ACROSS INTERSECTION OF STATE ROUTE 150 AND RANSOM ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 285 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1751 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 040143
FFWEAX
MOC095-040730-
/O.NEW.KEAX.FF.W.0009.080604T0140Z-080604T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 230 AM CDT

* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR RAINFALL ESTIMATES SHOW RAINFALL RATES IN       
  EXCESS OF 1.5 INCHES IN THE PAST COUPLE OF HOURS ACROSS PORTIONS   
  OF THE WARNED AREA. ADDITIONAL HEAVY RAIN IS TRACKING THROUGH      
  EASTERN JACKSON COUNTY...WITH RAINFALL RATES APPROACHING TWO       
  INCHES PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BLUE
  SPRINGS...GRAIN VALLEY...GREENWOOD...LAKE LOTAWANA...LEES         
  SUMMIT...OAK GROVE...LAKE TAPAWINGO AND LONE JACK.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3911 9411 3885 9413 3884 9441 3912 9440

$$

SAW
2 follow-up statements
000 
WGUS73 KEAX 040304
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT TUE JUN 3 2008

MOC095-040730-
/O.CON.KEAX.FF.W.0009.000000T0000Z-080604T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON MO-
956 PM CDT TUE JUN 3 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN JACKSON COUNTY
UNTIL 230 AM CDT...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVY RAINFALL WAS TRACKING SOUTH OF THE WARNED AREA.  RADAR 
ESTIMATED AROUND 2 INCHES OF RAIN FELL ACROSS MUCH OF EASTERN 
JACKSON COUNTY WITHIN A SHORT PERIOD OF TIME. RUNOFF FROM THIS 
RAINFALL WILL CONTINUE TO PRODUCE FLOODING OF LOW LYING AND POOR 
DRAINAGE AREAS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE 
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON 
FOOT OR IN A VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3911 9411 3885 9413 3884 9441 3912 9440

$$

SAW
000 
WGUS73 KEAX 040734
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT WED JUN 4 2008

MOC095-040744-
/O.EXP.KEAX.FF.W.0009.000000T0000Z-080604T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON MO-
229 AM CDT WED JUN 4 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN JACKSON 
COUNTY HAS BEEN ALLOWED TO EXPIRE...

WHILE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE...AN AREAL 
FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM FOR THE SOUTHWEST PORTION 
OF THIS WARNING. THIS INCLUDES UNITY VILLAGE...GREENWOOD...LEES 
SUMMIT...AND LONE JACK.

LAT...LON 3911 9411 3885 9413 3884 9441 3912 9440

$$

NRR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:28 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 3, 6:28 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT TUE JUN 3 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/421 PM CDT TUE JUN 3 2008/
SEVERE WEATHER CONCERNS DOMINATE THE IMMEDIATE CONCERNS. EARLY
MORNING OUTFLOW BOUNDARY HAS BECOME DIFFUSE THIS AFTERNOON BUT THERE
IS AN EAST-WEST BOUNDARY SHOWING UP ACROSS NORTHERN MO VIA SURFACE
PRESSURE/ALTIMETER ANALYSIS AND SUPPORTED BY DIFFERENTIAL HEATING.
CONGESTED CU FORMED AS EXPECTED ONCE WE HIT THE MID 80S BUT VERTICAL
DEVELOPMENT IS STILL RETARDED BY PESKY CAP. EXPECT CONVECTION TO
INITIATE BY 23Z WITH FAVORED AREA ASSOCIATED WITH THE MORE CONGESTED
CU FROM EAST CENTRAL KS TO BETWEEN IRK AND MOBERLY. ONCE ACTIVITY
STARTS IT WILL LIKELY GO FAST AND BECOME SEVERE. LOW LEVEL WIND
SHEAR NOT AS FAVORABLE FOR TORNADIC DEVELOPMENT AS EARLIER THOUGHT
SINCE SURFACE WINDS HAVE VEERED TO THE SOUTHWEST. BUT CANNOT RULE
OUT ENTIRELY AS 0-6KM SHEAR STILL SUFFICIENT TO SUPPORT ROTATING
STORMS AND BRIEF SPIN UPS POSSIBLE WITH STORM INTERACTION WITH
PRE-EXISTING BOUNDARIES.

OTHERWISE...CONVECTION SHOULD WEAKEN TOWARDS DAYBREAK WEDNESDAY WITH
CONVECTION BECOMING MORE ELEVATED AS STRONG MID LEVEL WARMING PUSHES
BACK TO THE NORTHEAST AND SHIFTS PRECIPITATION CHANCES TO THE MO/IA
BORDER BY LATE MORNING. THIS WILL LEAVE THE BULK OF THE CWA UNDER A
STRONG CAP WITH MAX TEMPERATURES NEARING 90F. THIS CAP WILL
EFFECTIVELY INHIBIT CONVECTION OVER THE CWA UNTIL THURSDAY NIGHT
WHEN THE CENTRAL PLAINS COLD FRONT FINALLY PUSHES SOUTHEAST.
THURSDAY TEMPERATURES SHOULD BE SIMILAR TO WEDNESDAYS.

MJ

LONG RANGE (FRIDAY THROUGH MONDAY)...

LATE THURSDAY NIGHT INTO FRIDAY AN UPPER LEVEL TROUGH WILL BE
PROGRESSING OVER THE GREAT PLAINS AND INTO OUR AREA...POSSIBLY
BRINGING WITH IT OUR NEXT CHANCE FOR ACTIVE WEATHER.  LATER IN THE
DAY FRIDAY...THE APPROACHING FRONTAL SYSTEM AT THE SURFACE WILL
SERVE AS A LIFTING MECHANISM FOR ADDITIONAL CONVECTION.  SURFACE
TEMPERATURES ON FRIDAY WILL BE NEAR 80 F THROUGHOUT THE ENTIRE
CWA...WHICH SHOULD HELP ENHANCE THE AVAILABLE ENERGY.  THE EXACT
TIMING OF THE SYSTEM IS THE MAIN ISSUE...AS IT WILL PLAY A LARGE
ROLE IN WHEN AND WHERE THE CONVECTION ACTUALLY BEGINS.

EARLY SATURDAY MORNING THERE MAY STILL BE SOME LINGERING
PRECIPITATION ALONG THE SURFACE BOUNDARY...BUT ONCE THAT DISSIPATES
IT SHOULD OTHERWISE BE AN UNSEASONABLY WARM REST OF THE WEEKEND.
TEMPERATURES WILL BE QUITE A BIT ABOVE NORMAL...CLIMBING INTO THE
UPPER 80S DUE TO THE PRESENCE OF A BUILDING UPPER LEVEL RIDGE.
DECIDED TO RAISE THE POPS SUNDAY AFTERNOON AND EVENING IN OUR
EXTREME NORTHERN COUNTIES TO ACCOUNT FOR THE LOW PRESSURE SYSTEM
MOVING JUST TO THE NORTH OF OUR CWA.

ON MONDAY THE WARM WEATHER CONTINUES WITH HIGHS APPROACHING 90
DEGREES SOUTH OF THE KANSAS CITY METROPOLITAN AREA.

MJS

&&

.AVIATION...
FOR THE 00Z TAF WILL HAVE TEMPO GROUP OF THUNDER FOR THE FIRST TWO
HOURS DURING THE PEAK TIME OF INSTABILITY WITH CURRENT CONVECTION.
CURRENT DEVELOPMENT MAY MISS KMCI...BUT LOOKS ON TRACK FOR KMKC. FOR
KSTJ...STORMS MAY MISS TO THE NORTH AND SOUTH OF THE AIRPORT...SO
WILL NOT PUT ANY TEMPO GROUP IN THAT TAF. FOR THE LATE NIGHT...WILL
NOT MENTION ANY THUNDER AT THIS POINT AS WE MAY CAP OFF AS WARM AIR
ALOFT IN THE H85 TO H75 LAYER SURGES BACK INTO THE REGION.  THIS
WILL LIKELY KEEP THE AREA CAPPED THROUGH MUCH OF THE DAY...SO WILL
NOT HAVE ANY THUNDER IN THROUGH 00Z.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 3, 1:10 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 PM CDT TUE JUN 3 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
110 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN EAST-WEST OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS
THUNDERSTORMS IS BEGINNING TO WASH OUT FROM NEAR ST JOSEPH TO MOBERLY.
IF THIS BOUNDARY FALLS APART ENTIRELY IT WILL MAKE IT MORE DIFFICULT
TO FOCUS THE INITIAL THUNDERSTORM DEVELOPMENT. IN ADDITION A STRONG
CAP OR LAYER OF PRONOUNCED WARMING AT MID LEVELS IS WORKING ITS WAY
INTO EAST CENTRAL KS.

NONETHELESS...STILL EXPECT SCATTERED THUNDERSTORMS TO FORM BY LATE
AFTERNOON ACROSS NORTHERN MO AND EVOLVE INTO A CONVECTIVE COMPLEX.
THE AREA OF STORMS SHOULD SAG SOUTHWARD WHILE INDIVIDUAL CELLS TRACK
EAST WITH THE COMPLEX REACHING THE MISSOURI RIVER BY EARLY EVENING.
MODERATE TO HIGH VALUES OF INSTABILITY PLUS DECENT 0-6KM SHEAR AND AN
APPROACHING 700MB SHORTWAVE SHOULD BE SUFFICIENT TO SUPPORT STRONG TO
SEVERE THUNDERSTORMS WITH A FEW ROTATING STORMS. PRIMARY SEVERE
THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS BUT ISOLATED
TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL WITH
LOCALIZED FLOODING WILL BE POSSIBLE IF AN MCS CAN FORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE NORTH AND WEST
OF THE FORECAST AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE
ACTIVITY MOVING INTO THE AREA OVERNIGHT INTO FRIDAY MORNING. LARGE
HAIL AND DAMAGING WINDS...ALONG WITH EXCESSIVE RAINFALL WILL BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING MAINLY NORTH OF A PAOLA KANSAS TO BOONVILLE LINE...AND SOUTH
OF THE MISSOURI RIVER FROM 9 PM TO 3 AM. ACTIVATION MAY ALSO BE
NECESSARY OVER PORTIONS OF THE OUTLOOK AREA THURSDAY NIGHT AND
FRIDAY MORNING.

In the hours before

Local storm report, Jun 3, 8:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     FLASH FLOOD      FAIRWAY                 39.03N 94.63W
06/03/2008                   JOHNSON            KS   LAW ENFORCEMENT

            JOHNSON COUNTY DISPATCH REPORTED ROAD BEING BLOCKED BY
            LAW ENFORCMENT DUE TO FLOODING AT THE INTERSECTION OF
            CANTERBURY ROAD AND STATE PARK ROAD IN FAIRWAY, KANSAS

&&

MSINGER
Local storm report, Jun 3, 8:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             2 N TINA                39.57N 93.44W
06/03/2008  E1.00 INCH       CARROLL            MO   LAW ENFORCEMENT

&&

SFORTIN
Local storm report, Jun 3, 8:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             LENEXA                  38.96N 94.79W
06/03/2008  E1.00 INCH       JOHNSON            KS   TRAINED SPOTTER

            SPOTTER REPORTED SEVERAL PERIODS OF QUARTER SIZED HAIL.

&&

DBEUSTER
Local storm report, Jun 3, 8:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             RAYTOWN                 38.99N 94.47W
06/03/2008  E0.75 INCH       JACKSON            MO   PUBLIC

            PUBLIC REPORTED DIME SIZED HAIL AT INTERSECTION OF
            RAYTOWN ROAD AND 87TH STREET IN RAYTOWN, MO

&&

DBEUSTER
Special weather statement, Jun 3, 8:28 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT TUE JUN 3 2008

MOZ037-038-043-044-040200-
CASS-JACKSON-JOHNSON-LAFAYETTE-
828 PM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR JACKSON...NORTHERN CASS...
NORTHWESTERN JOHNSON AND SOUTHWESTERN LAFAYETTE COUNTIES UNTIL 900 PM
CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYVIEW TO
GRANDVIEW...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  ODESSA...LAKE WINNEBAGO AND GREENWOOD BY 835 PM CDT.
  PLEASANT HILL BY 845 PM CDT.
  LONE JACK BY 850 PM CDT.

THE TOWNS OF BATES CITY...UNITY VILLAGE...TARSNEY LAKES...LAKE
LAFAYETTE...STRASBURG AND PITTSVILLE ARE ALSO IN THE PATH OF THESE
STORMS.

PENNY SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS...AND WINDS
AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

21
Local storm report, Jun 3, 8:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     FUNNEL CLOUD     6 WSW ODESSA            38.96N 94.06W
06/03/2008                   LAFAYETTE          MO   STORM CHASER

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:06 PM CDTSevere Thunderstorm WarningEAXJackson39 min
Jun 3, 7:11 PM CDTFlash Flood WarningEAXJackson7 hr
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston44 min
Jun 3, 7:36 PM CDTSevere Thunderstorm WarningEAXJackson39 min
Jun 3, 7:52 PM CDTSevere Thunderstorm WarningEAXCarroll, Livingston38 min
Jun 3, 8:24 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton25 min
Jun 3, 8:37 PM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon and 2 more6 hr
Jun 3, 8:53 PM CDTFlash Flood WarningEAXCass, Jackson6 hr
Jun 3, 9:00 PM CDTAreal Flood AdvisoryEAXJohnson, Lafayette, Pettis, Saline6 hr
Jun 3, 9:33 PM CDTFlash Flood WarningEAXCass5 hr
Jun 3, 10:55 PM CDTFlash Flood WarningEAXJohnson, Pettis6 hr
Jun 3, 11:02 PM CDTRiver Flood WarningEAXClay, Jackson, Ray19 days
Jun 3, 11:55 PM CDTRiver Flood WarningEAXJackson8 hr
Jun 3, 11:55 PM CDTRiver Flood WarningEAXJackson15 hr
Jun 4, 2:14 AM CDTAreal Flood WarningEAXCass, Jackson32 hr
Jun 4, 3:04 AM CDTRiver Flood WarningEAXJohnson, Pettis40 hr
Jun 4, 3:11 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
Jun 4, 4:37 AM CDTSevere Thunderstorm WarningEAXClay, Jackson38 min
Jun 4, 6:50 AM CDTAreal Flood AdvisoryEAXJackson, Lafayette, Ray3 hr
Jun 4, 7:50 AM CDTRiver Flood WarningEAXCooper18 hr
Jun 4, 11:01 AM CDTAreal Flood WarningEAXCass, Henry, Johnson23 hr
Jun 4, 3:48 PM CDTAreal Flood WarningEAXJackson7 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.